17 Mar 2011
Hi i went in to rehab, one of the reasons i was there was painkiller addiction. Mine was tramadol. As previously written, it will depend what you are taking and how long you have been taking it, also if there is a history of other substance abuse, i.e. alcohol, illegal drugs? I was weaned off the tablets gradually and was supplemented with librium to take the edge off the withdrawal effects. The rehab i went to was in South Africa, so i can't say that all treatment facilities will work the same way. The way i came off was quite smooth and effective. It is very unlikely you be stopped cold turkey. Unless you are in immediate danger of organ failure for example. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
oxycodone 30 mil 4 times a day anything else to help me thur this time frame
3 answers • 12 Nov 2010
I have been taking ritalin for 20 years and am addicted. No hospital or rehab center knows how to rehab this drug other than simply withdrawing it ...
1 answer • 5 Sep 2011
Why do my feet and hands begin to throb with pain, like I have just walked across the country when i stop my pain meds cold turkey. I have never ...
3 answers • 17 Sep 2011
A couple months ago I took too much coricidin cough and cold and got really crazy high. I then got hooked and couldnt stop taking it for about a ...
1 answer • 1 Feb 2012